Alert archive / New Jersey / Areal Flood Advisories in 2018

Areal Flood Advisory 211, NWS Philadelphia/Mount Holly

August 11, 2018Hunterdon County, Warren County, New Jersey; Bucks County, Northampton County, Pennsylvania

NWS Philadelphia/Mount Holly issued this areal flood advisory at Aug 11, 2018, 6:06 AM EDT for Hunterdon County, Warren County, New Jersey; Bucks County, Northampton County, Pennsylvania. It was in force for 6 hr.

The area

The counties it named.

The facts

Issued
Aug 11, 2018, 6:06 AM EDT (10:06 UTC)
Expired
Aug 11, 2018, 12:30 PM EDT
In force
6 hr
Issued by
NWS Philadelphia/Mount Holly
Area
Storm-based polygon

Counties Hunterdon County, NJ, Warren County, NJ, Bucks County, PA, Northampton County, PA

The radar

The Philadelphia radar (KDIX), 95 km from the middle of the area, began a volume at 10:07 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Brookhaven, NY (KOKX), launched 00:00Z, 10.1 hours before the alert went out and 189 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Brookhaven, NY at 00:00Z on 2018-08-11Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 155 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Brookhaven, NY at 00:00Z on 2018-08-11The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 14 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
155 J/kg
Mixed-layer CIN
-54 J/kg
Mixed-layer LCL
1448 m above ground
0-6 km bulk shear
22 kt
0-1 km storm-relative helicity
14 m²/s²
0-3 km storm-relative helicity
53 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.4

Open this sounding in Storm Lab

What forecasters said that day

The local office's own words before this areal flood advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Philadelphia/Mount Holly wrote its last area forecast discussion before this areal flood advisory went out at Aug 11, 4:36 AM EDT, 1 hour 30 minutes earlier.

Area forecast discussion, Aug 11, 4:36 AM EDT, 1 hour 30 minutes before
Area Forecast Discussion
National Weather Service Mount Holly NJ
436 AM EDT Sat Aug 11 2018

.SYNOPSIS...
A nearly stationary boundary will remain near or in the northern Mid-
Atlantic through early next week, with a series of surface lows
developing and moving along the front. A stronger low will push the
front out to sea on Tuesday. A backdoor cold front may approach the
northern Mid-Atlantic Wednesday or Thursday before a cold front
moves in from the west late this week into the following
weekend.

&&

.NEAR TERM /UNTIL 6 PM THIS EVENING/...
Cold front remains across northern PA and northern NJ and will
slowly sag southward today. It will most likely ending up across I-
195 by early afternoon before becoming nearly stationary through
tonight. Meanwhile, H5 trough with several strong shortwaves is
currently moving into western NY and western PA and will continue to
track east through the day.

The first series of shortwaves will move into the region this
morning. Showers and thunderstorms firing up across eastern PA and
tracking east will enter the local forecast area through daybreak.
With abundant low level moisture, PWATs range from 1.6-1.8", and 0-6
km shear is less than 20 kt. As a result, can expect slow-moving
showers and thunderstorms producing locally heavy rain.

There should be somewhat of a break between around daybreak and
lunchtime, especially for southern areas.

But for this afternoon, as that upper trough digs east, and several
more shortwaves move into the region, can expect more showers and
scattered thunderstorms to fire up this afternoon. Surface-based
CAPE values will generally be on the order of 500-1000 J/kg, and
PWATs will increase to over 2 inches by this afternoon. There will
still not be much in the way of 0-6 km shear, so the concern remains
for several rounds of slow moving showers and thunderstorms
producing heavy rainfall.

Will go ahead and issue a Flash Flood Watch, mainly for areas along,
north and west of the I-95 corridor.

Much cooler today behind the cold front, as highs today will be in
the 70s in the southern Poconos and far northern NJ, and otherwise
mostly in the low to mid 80s. Across southern NJ and Delmarva, which
will still be in the warm sector, highs may approach 90.

&&

.SHORT TERM /6 PM THIS EVENING THROUGH SUNDAY NIGHT/...
Weak low pressure slowly moves through the region this evening.
Showers and thunderstorms will continue through the evening hours,
and the Flash Flood Watch is in effect until 1 am tonight.

Based on latest model QPF output, there appears to be a lull in the
precip from just after midnight tonight until daybreak Sunday, but
will carry chance PoPs to close out the period.

Another warm and muggy night on tap.

&&

.LONG TERM /MONDAY THROUGH FRIDAY/...
Overall, little change to the previous forecast and thinking for the
long-term period.

The overall model suite is in decent agreement through Tuesday, but
the smaller-scale details regarding convective evolution Sunday
through Tuesday will likely lack much clarity until the near-term
(within 24 hours of the event(s)). The synoptic-scale pattern in
place, however, is quite favorable for several cycles of convection,
aided by warm/moist air transport downstream of a slow-moving upper
low in the eastern Ohio Valley and central Appalachians Sunday and
Monday. Hi-res models (with varying degrees of support from the
larger-scale models) appear to be favoring the central/southern CWA
for more numerous storms Sunday, with the quasi-stationary boundary
sagging southward with time. This makes sense given contributions
from antecedent convective outflows and the large-scale digging of
the upper low during this period. Additionally, upper-level
divergence from a downstream 250-mb jet streak in southern New
England would be positioned in southern NJ and Delmarva.
Nevertheless, would like to see more agreement among the hi-res
simulations regarding the convective evolution before making the
move to increase PoPs in the south and decrease (somewhat) in the
north. PWs will be near 2 inches on Sunday, so locally heavy rain
with any storms is certainly a threat.

The 00Z NAM provides a particularly troubling picture of the heavy
rain potential on Monday. The upper low pivots to a more north-south
orientation as a vort max ejects from the base of the larger-scale
trough. A 250-mb jet streak intensifies downstream along the spine
of the Appalachians, aiding in the development/intensification of a
surface low in vicinity of the lee of the Appalachians in the
central/southern Mid-Atlantic. Deep large-scale lift develops to the
north of the low in a region of strong theta-e advection and upslope
flow coincident to the nose of the strengthening jet streak. The NAM
produces widespread 2-3+ inch totals in central/eastern PA
(generally west of the Fall Line). The GFS/ECMWF/CMC are not as
aggressive (though the coarser resolution has at least some role in
this); however, the 00Z ECMWF does look reasonably similar in the
precipitation evolution during this period. With continued favorable
thermal/moist profiles for heavy rain, this is most certainly a
period to watch.

Upper low swings eastward on Tuesday, but the attendant cold air
aloft will be favorable for diurnal convection across some/most of
the area. PoPs maintained/increased a little bit (especially
north/west of the urban corridor, where topographic effects may
provide additional lift).

Wednesday and Thursday look a little drier, though cannot rule out
precipitation entirely owing to the apparent approach of a backdoor
cold front during this period. The dry look of the CMC/ECMWF
necessitate keeping PoPs maxed at slight-chance during this period.
Additionally, think increasing temperatures is a must owing to the
potential for more diabatic heating with increased sunshine.

Another system appears to approach the area late in the week, but
timing differences among the models are quite large by this point.
Given the evolution of extratropical transition in the Pacific
during the coming week, think slow/amplified flow downstream in
North America is preferred. Would think the slower ECMWF is the more
likely outcome during this period as a result, which means precip
chances may be higher the following weekend as opposed to Friday.
Given the uncertainty, kept slight-chance to low-chance PoPs during
this period for now.

&&

.AVIATION /09Z SATURDAY THROUGH WEDNESDAY/...
The following discussion is for KPHL, KPNE, KTTN, KABE, KRDG,
KILG, KMIV, KACY and surrounding areas.

Today...Generally a VFR forecast. However, showers and thunderstorms
will develop throughout the day, and as convection moves over a
terminal, it could result in MVFR/IFR conditions. Think best chances
are for KRDG/KABE/KTTN/KPNE/KPHL, and a lesser chance at KILG.
Should KMIV and KACY be impacted by convection, it will not occur
until later in the afternoon. Generally light and variable winds
today.

Tonight...Showers and thunderstorms taper off in the evening. There
is the potential for sub-VFR conditions, especially after midnight,
but it all depends on where the heavy rain falls. Low confidence in
sub-VFR conditions. LGT/VRB to nearly calm winds.

OUTLOOK...

Sunday through Tuesday: Predominantly VFR, though sub-VFR CIGs/VSBYs
possible with scattered showers/storms through the period. In
addition, may see more prolonged sub-VFR CIGs during the nighttime
hours. Winds generally east or northeast 5 to 10 kts through Monday
becoming more westerly/southwesterly Monday night and Tuesday.
Low confidence.

Tuesday night and Wednesday: Generally VFR with west or northwest
winds 5 to 15 kts. Low confidence.

&&

.MARINE...
Sub-SCA conditions on the waters today. Showers and thunderstorms
will impact the waters with reduced VSBYs, locally gusty winds, and
lightning strikes into this evening.

OUTLOOK...

Sunday through Wednesday: Sub-advisory winds/seas expected, though
will need to watch winds/seas on Monday and Tuesday given potential
for a surface low to develop near the coast. Showers/thunderstorms
are possible each day, with locally higher winds/waves to be
expected in their proximity.

Rip Currents...

There is a low risk for the development of dangerous rip
currents at New Jersey and Delaware beaches today.

&&

.TIDES/COASTAL FLOODING...
The combination of the new moon tonight and astronomically
higher tides will result in widespread minor coastal flooding.
The main threat will occur with the high tide cycles this
evening and tonight, which is the higher of the two tide
cycles. A Coastal Flood Advisory is now in effect for all
coastal areas, the NJ and DE oceanfront, the back bays, Raritan
Bay, Delaware Bay, and the tidal Delaware River due to the
widespread minor coastal flooding anticipated tonight.

Depending on where the heavy rain falls today, this may
exacerbate the coastal flooding concerns tonight.

There remains the potential for minor coastal flooding with the
evening high tide cycles at least Sunday night, and possibly
Monday night as well.

&&

.PHI WATCHES/WARNINGS/ADVISORIES...
PA...Flash Flood Watch through late tonight for PAZ054-055-060>062-
     070-071-101>106.
     Coastal Flood Advisory from 1 AM to 5 AM EDT Sunday for PAZ070-
     071-106.
NJ...Flash Flood Watch through late tonight for NJZ001-007>010-
     012>019.
     Coastal Flood Advisory from 7 PM this evening to 1 AM EDT
     Sunday for NJZ012>014-020>027.
     Coastal Flood Advisory from 1 AM to 5 AM EDT Sunday for NJZ015-
     017>019.
     Coastal Flood Advisory from 10 PM this evening to 2 AM EDT
     Sunday for NJZ016.
DE...Flash Flood Watch through late tonight for DEZ001.
     Coastal Flood Advisory from 7 PM this evening to 1 AM EDT
     Sunday for DEZ002>004.
     Coastal Flood Advisory from 10 PM this evening to 2 AM EDT
     Sunday for DEZ001.
MD...None.
MARINE...None.

&&

Synopsis...CMS
Near Term...MPS
Short Term...MPS
Long Term...CMS
Aviation...CMS/MPS
Marine...CMS/MPS
Tides/Coastal Flooding...MPS
Hazardous weather outlook, Aug 11, 4:33 AM EDT, 1 hour 33 minutes before
Hazardous Weather Outlook
National Weather Service Mount Holly NJ
433 AM EDT Sat Aug 11 2018

NJZ001-007>010-PAZ054-055-060>062-101>105-120845-
Sussex-Warren-Morris-Hunterdon-Somerset-Carbon-Monroe-Berks-Lehigh-
Northampton-Western Chester-Eastern Chester-Western Montgomery-
Eastern Montgomery-Upper Bucks-
433 AM EDT Sat Aug 11 2018

...FLASH FLOOD WATCH IN EFFECT THROUGH LATE TONIGHT...

This Hazardous Weather Outlook is for northern New Jersey,
northwest New Jersey, east central Pennsylvania, northeast
Pennsylvania and southeast Pennsylvania.

.DAY ONE...Today and Tonight.

Please listen to NOAA Weather Radio or go to weather.gov on the
Internet for more information about the following hazards.

   Flash Flood Watch.

.DAYS TWO THROUGH SEVEN...Sunday through Friday.

Heavy rain with any showers and thunderstorms could lead to
localized flooding Sunday and Monday.

.SPOTTER INFORMATION STATEMENT...

Weather spotters are encouraged to report significant weather
conditions according to standard operating procedures.

NJZ015-017>019-PAZ070-071-106-120845-
Mercer-Gloucester-Camden-Northwestern Burlington-Delaware-
Philadelphia-Lower Bucks-
433 AM EDT Sat Aug 11 2018

...FLASH FLOOD WATCH IN EFFECT THROUGH LATE TONIGHT...
...COASTAL FLOOD ADVISORY IN EFFECT FROM 1 AM TO 5 AM EDT SUNDAY...

This Hazardous Weather Outlook is for central New Jersey, southern
New Jersey and southeast Pennsylvania.

.DAY ONE...Today and Tonight.

Please listen to NOAA Weather Radio or go to weather.gov on the
Internet for more information about the following hazards.

   Flash Flood Watch.
   Coastal Flood Advisory.

.DAYS TWO THROUGH SEVEN...Sunday through Friday.

Minor tidal flooding is possible around the time of the evening high
tide on Sunday.

Heavy rain with any showers and thunderstorms could lead to
localized flooding Sunday and Monday.

.SPOTTER INFORMATION STATEMENT...

Weather spotters are encouraged to report significant weather
conditions according to standard operating procedures.

DEZ001-NJZ016-120845-
New Castle-Salem-
433 AM EDT Sat Aug 11 2018

...FLASH FLOOD WATCH IN EFFECT THROUGH LATE TONIGHT...
...COASTAL FLOOD ADVISORY IN EFFECT FROM 10 PM THIS EVENING TO 2 AM
EDT SUNDAY...

This Hazardous Weather Outlook is for northern Delaware and
southern New Jersey.

.DAY ONE...Today and Tonight.

Please listen to NOAA Weather Radio or go to weather.gov on the
Internet for more information about the following hazards.

   Flash Flood Watch.
   Coastal Flood Advisory.

.DAYS TWO THROUGH SEVEN...Sunday through Friday.

Minor tidal flooding is possible around the time of the evening high
tide on Sunday.

Heavy rain with any showers and thunderstorms could lead to
localized flooding Sunday and Monday.

.SPOTTER INFORMATION STATEMENT...

Weather spotters are encouraged to report significant weather
conditions according to standard operating procedures.

NJZ012>014-120845-
Middlesex-Western Monmouth-Eastern Monmouth-
433 AM EDT Sat Aug 11 2018

...FLASH FLOOD WATCH IN EFFECT THROUGH LATE TONIGHT...
...COASTAL FLOOD ADVISORY IN EFFECT FROM 7 PM THIS EVENING TO 1 AM
EDT SUNDAY...

This Hazardous Weather Outlook is for central New Jersey and
northern New Jersey.

.DAY ONE...Today and Tonight.

Please listen to NOAA Weather Radio or go to weather.gov on the
Internet for more information about the following hazards.

   Flash Flood Watch.
   Coastal Flood Advisory.

.DAYS TWO THROUGH SEVEN...Sunday through Friday.

Minor tidal flooding is possible around the time of the evening high
tide on Sunday.

Heavy rain with any showers and thunderstorms could lead to
localized flooding Sunday and Monday.

.SPOTTER INFORMATION STATEMENT...

Weather spotters are encouraged to report significant weather
conditions according to standard operating procedures.

DEZ002>004-NJZ020>027-120845-
Kent-Inland Sussex-Delaware Beaches-Ocean-Cumberland-Atlantic-
Cape May-Atlantic Coastal Cape May-Coastal Atlantic-Coastal Ocean-
Southeastern Burlington-
433 AM EDT Sat Aug 11 2018

...COASTAL FLOOD ADVISORY IN EFFECT FROM 7 PM THIS EVENING TO 1 AM
EDT SUNDAY...

This Hazardous Weather Outlook is for central Delaware, southern
Delaware and southern New Jersey.

.DAY ONE...Today and Tonight.

Please listen to NOAA Weather Radio or go to weather.gov on the
Internet for more information about the following hazards.

   Coastal Flood Advisory.

.DAYS TWO THROUGH SEVEN...Sunday through Friday.

Minor tidal flooding is possible around the time of the evening high
tide on Sunday.

Heavy rain with any showers and thunderstorms could lead to
localized flooding Sunday and Monday.

.SPOTTER INFORMATION STATEMENT...

Weather spotters are encouraged to report significant weather
conditions according to standard operating procedures.

MDZ008-012-015-019-020-120845-
Cecil-Kent MD-Queen Annes-Talbot-Caroline-
433 AM EDT Sat Aug 11 2018

This Hazardous Weather Outlook is for northeast Maryland.

.DAY ONE...Today and Tonight.

The probability of widespread hazardous weather is low.

.DAYS TWO THROUGH SEVEN...Sunday through Friday.

Heavy rain with any showers and thunderstorms could lead to
localized flooding Sunday and Monday.

.SPOTTER INFORMATION STATEMENT...

Weather spotters are encouraged to report significant weather
conditions according to standard operating procedures.

ANZ430-431-450>455-120845-
Delaware Bay waters north of East Point NJ to Slaughter Beach DE-
Delaware Bay waters south of East Point NJ to Slaughter Beach DE-
Coastal waters from Sandy Hook to Manasquan Inlet NJ out 20 nm-
Coastal waters from Manasquan Inlet to Little Egg Inlet NJ out 20 nm-
Coastal waters from Little Egg Inlet to Great Egg Inlet NJ out 20 nm-
Coastal waters from Great Egg Inlet to Cape May NJ out 20 nm-
Coastal waters from Cape May NJ to Cape Henlopen DE out 20 nm-
Coastal waters from Cape Henlopen to Fenwick Island DE out 20 nm-
433 AM EDT Sat Aug 11 2018

This Hazardous Weather Outlook is for Atlantic coastal waters and
Delaware Bay Waters.

.DAY ONE...Today and Tonight.

The probability for widespread hazardous weather is low.

.DAYS TWO THROUGH SEVEN...Sunday through Friday.

The probability for widespread hazardous weather is low.

.SPOTTER INFORMATION STATEMENT...

Weather spotters are encouraged to report significant weather
conditions according to standard operating procedures.

CMS

In the hours before

Special weather statement, Aug 11, 2:25 AM EDT, 3 hours 41 minutes before
Special Weather Statement
National Weather Service Mount Holly NJ
225 AM EDT SAT AUG 11 2018

PAZ060-110730-
Berks-
225 AM EDT SAT AUG 11 2018

...A LINE OF STRONG THUNDERSTORMS WILL AFFECT BERKS COUNTY...

At 225 AM EDT, radar indicated strong thunderstorms were located
along a line extending from Strausstown to near Mount Joy. Movement
was northeast at 25 mph.

Winds up to 40 mph are possible with these storms.

Locations impacted include...
Reading, Wyomissing, Hamburg, Sinking Spring, Laureldale, Womelsdorf,
Wernersville, Newmanstown, Leesport, Adamstown, Shoemakersville,
Bernville, Strausstown, Lenhartsville, New Morgan, Spring Ridge,
Fairview Hgts, Shillington, West Reading and Mount Penn.

Torrential rainfall is also occurring with these storms, and may
cause localized flooding. Do not drive your vehicle through flooded
roadways.

LAT...LON 4052 7634 4052 7625 4058 7605 4057 7602
      4064 7598 4068 7589 4062 7580 4016 7592
      4031 7614 4036 7621 4037 7623 4049 7643
TIME...MOT...LOC 0625Z 237DEG 23KT 4047 7620 4016 7649

CMS
Local storm report, Aug 11, 3:18 AM EDT, 2 hours 48 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
318 AM EDT SAT AUG 11 2018

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0211 AM     COASTAL FLOOD    WESTVILLE               39.87N  75.13W
08/11/2018                   GLOUCESTER         NJ   DEPT OF HIGHWAYS

            STATE HIGHWAY 47 CLOSED NEAR BROADWAY AVENUE FROM TIDAL
            FLOODING OF THE DELAWARE RIVER.

&&

EVENT NUMBER PHI1801228

CMS
Local storm report, Aug 11, 3:22 AM EDT, 2 hours 44 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
322 AM EDT SAT AUG 11 2018

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0305 AM     COASTAL FLOOD    BROOKLAWN               39.88N  75.12W
08/11/2018                   CAMDEN             NJ   DEPT OF HIGHWAYS

            U.S. HIGHWAY 130 SOUTHBOUND CLOSED NEAR COUNTY ROAD 551
            FROM TIDAL FLOODING OF THE DELAWARE RIVER.

&&

EVENT NUMBER PHI1801229

CMS
Special weather statement, Aug 11, 3:26 AM EDT, 2 hours 40 minutes before
Special Weather Statement
National Weather Service Mount Holly NJ
326 AM EDT SAT AUG 11 2018

PAZ060-110830-
Berks-
326 AM EDT SAT AUG 11 2018

...A STRONG THUNDERSTORM WILL AFFECT BERKS COUNTY...

At 325 AM EDT, a strong thunderstorm was located over Spring Ridge,
or near Reading, moving east at 15 mph.

Winds up to 40 mph are possible with this storm.

Locations impacted include...
Reading, Wyomissing, Birdsboro, Kutztown, Fleetwood, Sinking Spring,
Laureldale, Wernersville, Topton, Leesport, Shoemakersville,
Bernville, Lyons, Lenhartsville, Spring Ridge, Fairview Hgts, Stowe,
Shillington, West Reading and Mount Penn.

Torrential rainfall is also occurring with this storm, and may cause
localized flooding. Do not drive your vehicle through flooded
roadways.

LAT...LON 4045 7616 4062 7580 4056 7570 4028 7566
      4023 7571 4021 7576 4021 7599 4032 7615
TIME...MOT...LOC 0725Z 247DEG 14KT 4037 7601

CMS
Local storm report, Aug 11, 5:55 AM EDT, 11 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
555 AM EDT SAT AUG 11 2018

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0553 AM     FLASH FLOOD      GARFIELD                40.43N  76.04W
08/11/2018                   BERKS              PA   SOCIAL MEDIA

            VEHICLE STUCK IN FLOOD WATERS AND A WATER RESCUE IN
            PROGRESS AT PLUM CREEK ROAD AND BLOOMSBURG ROAD IN PENN
            TWP.

&&

EVENT NUMBER PHI1801230

CMS

The office that day

Everything else NWS Philadelphia/Mount Holly issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Aug 11, 3:24 AM EDTFlash Flood WatchPHIAtlantic, Burlington, Camden, Cumberland, Gloucester, Hunterdon and 9 more20 hr
Aug 11, 4:26 AM EDTCoastal Flood AdvisoryPHIAtlantic, Burlington, Camden, Cape May, Cumberland, Gloucester and 5 more24 hr
Aug 11, 5:27 AM EDTAreal Flood AdvisoryPHIHunterdon, Morris, Warren4 hr
Aug 11, 6:31 AM EDTAreal Flood AdvisoryPHIHunterdon, Mercer, Middlesex, Morris, Somerset7 hr
Aug 11, 7:16 AM EDTFlash Flood WarningPHIMiddlesex, Somerset4 hr
Aug 11, 10:49 AM EDTAreal Flood AdvisoryPHIMiddlesex, Somerset3 hr
Aug 11, 11:29 AM EDTAreal Flood AdvisoryPHIAtlantic4 hr
Aug 11, 11:46 AM EDTSpecial Marine WarningPHI119 min
Aug 11, 11:55 AM EDTSpecial Weather StatementPHIBurlington35 min
Aug 11, 12:27 PM EDTAreal Flood AdvisoryPHIBurlington, Camden, Gloucester, Ocean4 hr
Aug 11, 12:39 PM EDTSpecial Weather StatementPHIOcean36 min
Aug 11, 12:55 PM EDTSpecial Marine WarningPHI65 min
Aug 11, 1:07 PM EDTFlash Flood WarningPHIAtlantic, Cape May4 hr
Aug 11, 1:26 PM EDTSpecial Marine WarningPHI2 hr
Aug 11, 1:42 PM EDTSpecial Marine WarningPHI2 hr
Aug 11, 1:51 PM EDTSevere Thunderstorm WarningPHIBurlington, Camden39 min
Aug 11, 2:00 PM EDTFlash Flood WarningPHIWarren9 hr
Aug 11, 2:05 PM EDTSpecial Weather StatementPHICape May25 min
Aug 11, 2:06 PM EDTAreal Flood AdvisoryPHIBurlington, Camden, Gloucester3 hr
Aug 11, 2:19 PM EDTSpecial Marine WarningPHI86 min
Aug 11, 2:20 PM EDTAreal Flood AdvisoryPHICape May, Cumberland3 hr
Aug 11, 2:30 PM EDTFlash Flood WarningPHIHunterdon, Morris, Warren3 hr
Aug 11, 2:46 PM EDTFlash Flood WarningPHIHunterdon, Mercer, Middlesex, Morris, Somerset3 hr
Aug 11, 2:58 PM EDTSpecial Weather StatementPHICumberland47 min
Aug 11, 3:06 PM EDTFlash Flood WarningPHIWarren4 hr
Aug 11, 3:13 PM EDTSpecial Weather StatementPHIHunterdon47 min
Aug 11, 3:23 PM EDTAreal Flood AdvisoryPHIMorris, Sussex3 hr
Aug 11, 3:24 PM EDTSpecial Weather StatementPHIAtlantic, Cumberland51 min
Aug 11, 3:32 PM EDTFlash Flood WarningPHIAtlantic3 hr
Aug 11, 3:47 PM EDTFlash Flood WarningPHIMorris3 hr
Aug 11, 4:11 PM EDTSpecial Marine WarningPHI2 hr
Aug 11, 4:28 PM EDTSpecial Marine WarningPHI2 hr
Aug 11, 5:00 PM EDTAreal Flood AdvisoryPHIGloucester, Salem3 hr
Aug 11, 5:26 PM EDTAreal Flood AdvisoryPHIHunterdon, Morris, Warren4 hr
Aug 11, 5:36 PM EDTAreal Flood WarningPHIHunterdon, Mercer, Middlesex, Morris, Somerset4 hr
Aug 11, 6:11 PM EDTSpecial Marine WarningPHI2 hr
Aug 11, 6:12 PM EDTFlash Flood WarningPHISalem3 hr
Aug 11, 7:35 PM EDTAreal Flood AdvisoryPHIAtlantic, Cumberland3 hr
Aug 11, 7:46 PM EDTRiver Flood WarningPHIEssex, Morris, Passaic4 days
Aug 11, 2:25 AM EDTSpecial Weather StatementPHIBerks65 min
Aug 11, 3:26 AM EDTSpecial Weather StatementPHIBerks64 min
Aug 11, 4:17 AM EDTAreal Flood AdvisoryPHIBerks4 hr
Aug 11, 5:19 AM EDTFlash Flood WarningPHIBerks3 hr
Aug 11, 12:16 PM EDTSpecial Weather StatementPHIChester29 min
Aug 11, 12:48 PM EDTAreal Flood AdvisoryPHIChester3 hr
Aug 11, 1:20 PM EDTAreal Flood AdvisoryPHIChester, Montgomery3 hr
Aug 11, 1:33 PM EDTFlash Flood WarningPHIChester, Montgomery4 hr
Aug 11, 1:40 PM EDTFlash Flood WarningPHIChester4 hr
Aug 11, 1:48 PM EDTFlash Flood WarningPHIDelaware, Philadelphia4 hr
Aug 11, 2:14 PM EDTFlash Flood WarningPHIBucks3 hr
Aug 11, 2:26 PM EDTSpecial Weather StatementPHIBucks, Philadelphia34 min
Aug 11, 2:42 PM EDTSpecial Weather StatementPHIBucks33 min
Aug 11, 3:50 PM EDTAreal Flood AdvisoryPHIBerks, Montgomery115 min
Aug 11, 4:19 PM EDTAreal Flood AdvisoryPHIChester3 hr
Aug 11, 4:19 PM EDTSevere Thunderstorm WarningPHIChester29 min
Aug 11, 4:47 PM EDTSpecial Weather StatementPHIMontgomery28 min
Aug 11, 4:52 PM EDTAreal Flood AdvisoryPHICarbon, Lehigh2 hr
Aug 11, 5:58 PM EDTAreal Flood AdvisoryPHIChester, Delaware, Montgomery, Philadelphia5 hr
Aug 11, 6:13 PM EDTSpecial Weather StatementPHIChester32 min
Aug 11, 1:23 PM EDTSevere Thunderstorm WarningPHISussex37 min
Aug 11, 5:20 PM EDTAreal Flood AdvisoryPHIKent, New Castle4 hr
Aug 11, 6:08 PM EDTSevere Thunderstorm WarningPHIKent, New Castle52 min
Aug 11, 6:45 PM EDTFlash Flood WarningPHIKent5 hr
Aug 11, 6:55 PM EDTSevere Thunderstorm WarningPHIKent50 min
Aug 11, 7:42 PM EDTSpecial Weather StatementPHIKent48 min

Nearby

Areal Flood Advisories in New Jersey, 2018Areal Flood Advisories in Pennsylvania, 2018Every areal flood advisory in 2018

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.